Your thoughts please

Hi - I have had a diagnosis for AF about two years ago and put on a variety of medications, Diltiazem Apixaban, Hydrochlorothiazide and rosuvastatian. I still experience AF most of the time but not enough to affect my life style. I am however having trouble with swelling ankles & feet - that are constantly cold, sometimes when the selling goes down there is pain, also experiencing weight gain - in spite of being very careful. Can anyone advise if this is due to the AF, the medication - or if I now have something else going on.

7 Replies

oldestnewest
  • I think everybody reacts differently to drugs, one person may not have the side effects that another does, but a swift search of Diltaizem looks like it causes weight gain. I'd say speak to your doctor. Good luck.

  • thanks. another question - can blood pressure go back to "normal" - my reading is always within normal range - but how do I know if this is because of the medication or if things have changed in my body.

  • We do all respond differently to medications, I have been on Diltiazem for9 months with no weight gain. Tell your doctor your concerns, he or she needs to find you the right medication that works for your body.

  • Your ankle swelling needs to be investigated.

  • Diltiazem gave me those symptoms at 240 daily, 120 not so bad. I would report it to your doctor.

  • I take 360mg once a day - big difference from even your original 240 . I will contact Dr.

  • I had the same with dilitizem my legs were huge. If your having problems with your Meds go back to the drs there are always other options

You may also like...